2019
Том 71
№ 7

All Issues

Chernikova O. S.

Articles: 8
Article (Ukrainian)

Some modern aspects of the theory of impulsive differential equations

Chernikova O. S., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 81–94

We give a brief survey of the main results obtained in recent years in the theory of impulsive differential equations.

Article (Ukrainian)

On Stability of Integral Sets of Impulsive Differential Systems

Chernikova O. S., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 249-257

We introduce the notion of stability of integral sets of impulsive differential systems of general form (with nonfixed times of impulse influence). We establish conditions sufficient for the stability of an integral set.

Article (Ukrainian)

On the Stability of Invariant Sets of Discontinuous Dynamical Systems

Chernikova O. S., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 78-84

We establish sufficient conditions for the stability, asymptotic stability, and instability of invariant sets of discontinuous dynamical systems.

Article (Russian)

Stability of solutions of pulsed systems

Chernikova O. S., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 1. - pp. 98–111

We present the principal results in the theory of stability of pulse differential equations obtained by mathematicians of the Kiev scientific school of nonlinear mechanics. We also present some results of foreign authors.

Article (Ukrainian)

Concerning the problem of the boundedness of solutions of differential equations with impulses

Chernikova O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 124–128

Article (Ukrainian)

A contribution to the stability problem for solutions of systems of differential equations with impulses

Chernikova O. S., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 190 - 195

Article (Ukrainian)

Dissipativeness of systems of differential equations with impulse excitation

Chernikova O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 656—660

Article (Ukrainian)

A reduction principle for systems of differential equations that have impulses

Chernikova O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 601—607